MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT (US); SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT (US); SCS ANCHOR
Model Number 102996
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported inadequate pain relief after a motor vehicle accident.The implanted leads were reported to have migrated.A revision procedure was completed and therapy was restored.

Brand Name
EVOKE ACTIVE ANCHOR KIT (US)
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key23846018
Report Number3016111136-2025-00222
Device Sequence Number10030139
Product Code LGW
UDI-Device Identifier09352307001718
UDI-Public09352307001718
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2025
Report Date (Section F) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2025
Device Model Number102996
Device Catalogue Number3043
Device Lot Number9015897638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/18/2024
Event Location Hospital
Date Report to Manufacturer04/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2025
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown